On the lattice of complete congruences of a complete lattice : on a result of K. Reuter and R. Wille

Grätzer, George A. and Lakser, Harry and Wolk, Barry: On the lattice of complete congruences of a complete lattice : on a result of K. Reuter and R. Wille. Acta scientiarum mathematicarum, (55) 1-2. pp. 3-8. (1991)

[img] Cikk, tanulmány, mű
math_055_fasc_001_002_003-008.pdf
Hozzáférés joga: Campus

Download (836kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 1-2
Page Range: pp. 3-8
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 8. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2018. Feb. 28. 14:55
URI: http://acta.bibl.u-szeged.hu/id/eprint/15291

Actions (login required)

View Item View Item